# SDR HALA2018062700313

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 22,977 hours, 3,693 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT.  PERFORMED FADEC/EEC 1 SYS TEST. NO FAULTS NOTED. OK FOR SERVICE.
